MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVFM10040
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Occlusion (1984); Thrombosis (2100); Stenosis (2263)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instruction for use (ifu) is adequate for the reported device/patient and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through the results of a clinical trial, approximately 2-year post index procedure, partial thrombosis and 50-90% stenosis were identified.It was further reported that intervention was performed with successful result.
 
Event or Problem Description
It was reported through the results of a clinical trial, approximately 2-year post index procedure, partial thrombosis and occlusion was identified.It was further reported that intervention was performed with successful result.New information: it was reported through the results of a clinical trial, the partial experienced bumps on fistula and cephalic vein was occluded.It was further reported that surgical intervention was performed with successful result.
 
Additional Manufacturer Narrative
H10: manufacturing review: review of manufacturing records was not performed, as no additional complaint has been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: a physical sample was not available for evaluation, and images have not been provided; the alleged stenosis could not be re produced which led to an inconclusive evaluation result.Based on the information available a definite root cause for the event reported could not be determined.Labeling review: in reviewing the relevant labeling for this product, it was found that the instructions for use (ifu) sufficiently address the potential issue.Regarding pre- and post- dilation, the ifu states: 'pre-dilate the stenosis with a pta balloon catheter of appropriate length and diameter for the lesion to be treated' and 'post dilate the covered stent with an angioplasty balloon sized appropriately as to ensure complete wall apposition to the reference vessel.' the ifu further state 'potential complications may include, but are not limited to: thrombotic occlusion, restenosis requiring reintervention (.)'.Holding and handling of the system throughout deployment was found sufficiently described.H11: b5, h6 (patient: 1984 - occlusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT SYSTEM
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8941183
Report Number9681442-2019-00144
Device Sequence Number2584947
Product Code PFV
UDI-Device Identifier00801741106583
UDI-Public(01)00801741106583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAVFM10040
Device Catalogue NumberAVFM10040
Device Lot NumberANAV0512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN; CLOPIDOGREL; CLOPIDOGREL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR